Random Young diagrams in a Rectangular Box

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00783166
Contributor : Serena Benassù <>
Submitted on : Thursday, January 31, 2013 - 3:41:04 PM
Last modification on : Tuesday, May 14, 2019 - 11:03:26 AM

Identifiers

  • HAL Id : hal-00783166, version 1

Citation

D. Beltoft, C. Boutillier, N. Enriquez. Random Young diagrams in a Rectangular Box. Moscow mathematical journal, 2012, 12 (4), pp.719-745. ⟨hal-00783166⟩

Share

Metrics

Record views

103